National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 488261

Case Details

VAERS ID: 488261 (history)  
Form: Version 1.0  
Age: 17.0  
Sex: Female  
Location: Foreign  
Vaccinated:2013-03-09
Onset:2013-03-09
   Days after vaccination:0
Submitted: 2013-04-02
   Days after onset:23
Entered: 2013-04-02
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NK38610 / 2 UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Abdominal pain upper, Expired drug administered, Inappropriate schedule of drug administration, Injection site pain, Loss of consciousness, Mental disorder, Mydriasis, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Acute pancreatitis (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Dementia (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Extravasation events (injections, infusions and implants) (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Medication errors (narrow), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES1303FRA014449

Write-up: Case of misuse received from a physician and a pharmacist on 11-Mar-2013. Case medically confirmed. A 17-year-old female patient received the second dose of GARDASIL (batch number NP39110, lot number NK38610) on 09-Mar-2013. The patient experienced pain during the injection. After performing vaccination the physician realized that the dose had expired since Apr-2012. The physician informed the patient who then experienced syncope with loss of consciousness, mydriasis and epigastric clonus. The syncope lasted only a few seconds or minutes. The patient recovered. According to the physician these events were likely to be psychological. The patient had received the first dose of GARDASIL (batch number not reported in July 2011. It is noteworthy the timeframe between the first dose and the second one was too long.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=488261


Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166